On The Continuous Dependence Of Solutions To Orthogonal Additivity Problem On Given Functions

Open access


We show that the solution to the orthogonal additivity problem in real inner product spaces depends continuously on the given function and provide an application of this fact.


  • [1] Baron K., Rätz J., On orthogonally additive mappings on inner product spaces, Bull. Polish Acad. Sci. Math. 43 (1995), 187–189.

  • [2] Kuczma M., An introduction to the theory of functional equations and inequalities. Cauchy’s equation and Jensen’s inequality, Second edition (edited by A. Gilányi), Birkhäuser Verlag, Basel, 2009.

  • [3] Rätz J., On orthogonally additive mappings, Aequationes Math. 28 (1985), 35–49.

  • [4] Sikorska J., Orthogonalities and functional equations, Aequationes Math. 89 (2015), 215–277.

Journal Information

Mathematical Citation Quotient (MCQ) 2016: 0.10

Target Group

researchers in all branches of pure and applied mathematics


All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 20 20 16
PDF Downloads 4 4 3